Health

Published on June 12th, 2014 | by admin

0

Cholesterol medication issues

 

 

4112My doctor changed my cholesterol medicine about 10 days ago from a name brand Lovallo to a statin (Lovostatin). After the second dose I started having side effects. My calf muscles hurt to the touch, unexplainable nose bleeds, I could barely make it up the stairs because the muscles in my legs felt like they weighed a ton and hurt, crazy tired all day, and no appetite at all. I stopped for 2 days and the sore calfs and nose bleeds stopped so I started back again but the overall muscle weakness stayed. Its like it slowed my heart rate. I could barley do 15 minutes of cardio and where my heart rate is usually at least 135 I could not get it about 108. Weight training was even worse because I had absolutely NO strength whatsoever. Called my doctor and told him I wasn’t taking them any more until I come in for a visit tomorrow morning. Last night was the second dose I missed and today I feel so much better. More energy and the stairs are not such a chore. Jeesh. Who would of thought that cholesterol medication could do that?4128

Unfortunately I am taking the rest of the week off from the gym and will start back on Monday hopefully with a vengeance.

xoxo Jillian FoXXX

Tags: , ,


About the Author



Leave a Reply

Back to Top ↑

You must be 18 years old to visit this site.

Please verify your age